# SDR RMXA308855A

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N3866
- Make and model: Snias AS350B3
- Aircraft serial: 4012
- Aircraft time: 2,676 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,676 hours, 6,206 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 50071550020
- Part serial: 5475
- Condition: Defective
- Location: Zone 200
- Component: Main Gear Box
- Component part number: 350A32312104
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LOSS OF NR INDICATION DURING FLIGHT. PILOT ELECTED TO MAKE A PRECAUTINARY LANDING. TECH WAS DISPATCHED BUT DUE TO THE LOCATION AND SECURITY OF THE ACFT,  ELECTED TO HAVE THE ACFT TRANSPORTED TO THE MX FACILITY FOR FURTHER TROUBLESHOOTING. THE TECH REMOVED THE NR SENSOR AND VERIFIED THAT THE OHM VALUE WAS NOT READING AS REQUIRED.
